# SDR A6WA201140737

- Difficulty date: August 6, 2011
- Submitted: August 26, 2011
- Operation: Air carrier
- Aircraft: N417AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7610
- Aircraft time: 22,404 hours, 21,123 cycles
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Shutoff Valve
- Part number: 32156222
- Part serial: 1861
- Condition: Inoperative
- Location: Bleed Sys
- Part time: 16,584 hours
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

DURING SINGLE PACK OPS,  WHEN SELECTING BLEED TRANSFER TO ENGINE AIR, LT PACK SHUTS OFF.  PERFORMED AIR RETURN,  BTMS READS 3-3-3-3.  R & R LT PACK VALVE IAW AMM 21-51-43.  OPS CK GOOD AT THIS TIME.
